# SDR SIMA20120823002

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 28,095 hours, 25,013 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3498, CREW REPORTED THAT AT FLIGHT LEVEL 250 PACK 1-2 VALVE CLOSED.  STARTED TO CLIMB, WERE UNABLE TO RESET PACK 1 CABIN REACHED 4400 AT FL 200 PACK 1 TURNED BACK ON.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAK AT LEFT AIR CIRCULATION MACHINE AIR OUTLET,  SECURED CLAMP AND CHECK SYSTEM ON LT SIDE IAW 21-51-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
